Could this be a sign of blood clots? I am on the pill now for 5 months. Monday of last week I noticed an odd ache in my left calf muscle and ankle, no over exercise or stretching to cause this. Next day same thing but the cramps a little worse so I took s

It is possible. . The pill and other oral contraceptives can increase your risk of blood clot and especially so if your are a smoker. If you have swelling in that leg compared to the other or tenderness then i would have a high suspicion for a clot. Call your doc or go to a local urgent care or emergency department. If it is getting worse do not ignore it.
Signs . Signs of a blood clot include calf aching, cramping, swelling, and sometimes pain in the upper leg or even groin. Pain is usually worse when the leg is hanging down. The pain is in the soft part of the lower leg. Chest pain and shortness of breath are signs of a clot that has gone to the lungs. Risk factors for deep venous thrombosis include oral contraceptives use, blood disorders such as factor c, s, or other blood disorders, family history, obesity, immobilization such as in a cast or a patient at bedrest, and travel. Diagnosis is made by an ultrasound study (duplex) of the leg.